Next Article in Journal
Sum Rule Approach to Nuclear Collective Vibration
Previous Article in Journal
An Elastic-Plastic Stress Analysis in an Orthotropic Composite Cantilever Beam Loaded Uniformly
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2002, 7(1), 33-40; doi:10.3390/mca7010033

Some Solutions for an Equation of Order of 4p

Ankara University, Faculty of Sciences, Department of Mathematics, Beşevler, 06100, Ankara, Turkey
Abant Izzet Baysal University, Faculty of Arts and Sciences, Department of Mathematics, 14280, Bolu, Turkey
Authors to whom correspondence should be addressed.
Published: 1 April 2002
Download PDF [341 KB, uploaded 31 March 2016]


We obtain all solutions which depend only on r for a singular partial differential equation of order 4p. Here, the operator includes Laplacian and GASPT (Generalized Axially Symmetric Potential Theory) operator.
Keywords: Singular equation; Solution of type rm; Laplacian; GASPT operator Singular equation; Solution of type rm; Laplacian; GASPT operator
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Altın, A.; Erençin, A. Some Solutions for an Equation of Order of 4p. Math. Comput. Appl. 2002, 7, 33-40.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top